MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 0 DEG CONSTRAINED INSERT 22D; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer

Stryker Orthopaedics-Mahwah TRIDENT 0 DEG CONSTRAINED INSERT 22D; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Catalog Number 690-00-22D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 22D
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50873857
Report Number0002249697-2026-00875
Device Sequence Number21505465
Product Code KWZ
UDI-Device Identifier07613327025538
UDI-Public07613327025538
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K261624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number690-00-22D
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale